# SDR A6WA200840189

- Difficulty date: March 11, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours, 11,288 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Ground Stud
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON UPPER TRAILING EDGE GROUNDING PLATES CORRODED.  LT PYLON UPPER TRAILING EDGE GROUNDING PLATES REPLACED IAW SRM 51-24-16 AND SRM 51-42-13.  (M)
